# SDR C77A20120502022

- Difficulty date: May 1, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N625CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000225
- Aircraft time: 10,865 hours, 6,279 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Shear Pin
- Condition: Loose
- Location: Zone 400
- Part time: 10,865 hours, 6,279 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PYLON DRAG BRACE-AFT SHEAR PIN OTBD WASHER PN NAS1149C1432R & 170-16192-405 ROTATES.  REMOVE CASTELLATED NUT, PN PE22072L14, CHECK RUN-ON TORQUE AND REINSTALL AND TORQUED NUT TO SPECIFIED TORQUE VALUE LISTED IN ETD AND RESAFTIED ON WO 485382-421 IAW ETD 2012-170-006110 AND EA E175-54-097, REV IR ON WO 557548.
